# SDR 98UAL900302

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A087
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAIN'S SEAT UNLOCKED DURING TAKEOFF.  INSPECTED TRACK AND LOCK MECHANISM.  FOUND SOME DEBRIS ON THE TRACK.  CLEANEDTRACK AND LUBED LOCK MECHANISM.  OPERATED SEAT ON THE SEAT TRACK SEVERAL TIMES.  OP CHECK GOOD.  MM TO BE REVISED TO ADD SPECIFIC TRACK AND LOCK MECHANISM CLEAN AND LUBE TASKS (ATB-CHECK) TO HELP PRECLUDE THIS TYPE OF OCCURRENCE.  TRACK CONDITION CHECKS ALREADY IN PLACE.
